MathSciNet Relay Station
MathSciNet bibliographic data
MR1340854 46M20 (46A04 46E10)
Poppenberg, Markus; Vogt, Dietmar A tame splitting theorem for exact sequences of Fréchet spaces. Math. Z. 219 (1995), no. 1, 141–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement